| Model Number |
SMXP120RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.(b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient, who underwent primary breast reconstruction with a 535cc artoura breast tissue expander on the left side, suffered spontaneous left breast implant deflation, post-procedure.The deflation was diagnosed via physical examination.As a result, the patient underwent unilateral removal and replacement on (b)(6) 2020 with a 535cc artoura breast tissue expander (catalog: smxp120ruh lot: 7748085 sn: (b)(4)).